MENU

You are here

Publications

Export 1687 results:
2010
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023
Alouges F, DeSimone A, Heltai L, Lefebvre A, Merlet B. Optimally swimming Stokesian Robots.; 2010. Available from: http://hdl.handle.net/1963/3929
Claeys T, Grava T. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg-de Vries equation in the small-dispersion limit. Comm. Pure Appl. Math. 63 (2010) 203-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3799
DeSimone A, Fedeli L, Turco A. A Phase Field Approach to Wetting and Contact Angle Hysteresis Phenomena. In: Hackl K IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. Dordrecht: Springer Netherlands; 2010. pp. 51–63.
Bruzzo U, Grassi A. Picard group of hypersurfaces in toric varieties.; 2010. Available from: http://hdl.handle.net/1963/4103
Masoero D. Poles of Integrale Tritronquee and Anharmonic Oscillators. Asymptotic localization from WKB analysis. Nonlinearity. vol. 23, (2010), page 2501-2507 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3841
Cerami G, Vaira G. Positive solutions for some non-autonomous Schrödinger–Poisson systems. Journal of Differential Equations. 2010 ;248:521–543.
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Piacitelli G. Quantum Spacetime: a Disambiguation.; 2010. Available from: http://hdl.handle.net/1963/3864
Dal Maso G, Toader R. Quasistatic crack growth in elasto-plastic materials: the two-dimensional case. Arch. Ration. Mech. Anal. 196 (2010) 867-906 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2964
Dal Maso G, Lazzaroni G. Quasistatic crack growth in finite elasticity with non-interpenetration. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 257-290 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3397
Dal Maso G, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: the spatially homogeneous case. Netw. Heterog. Media 5 (2010) 97-132 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3671
Solombrino F. Quasistatic evolution for plasticity with softening: The spatially homogeneous case. Discrete & Continuous Dynamical Systems - A [Internet]. 2010 ;27:1189. Available from: http://aimsciences.org//article/id/4c2301d8-f553-493e-b672-b4f76a3ede2f
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Arroyo M, DeSimone A, Heltai L. The role of membrane viscosity in the dynamics of fluid membranes.; 2010. Available from: http://hdl.handle.net/1963/3930
Selvitella A. Semiclassical evolution of two rotating solitons for the Nonlinear Schrödinger Equation with electric potential. Adv. Differential Equations [Internet]. 2010 ;15:315–348. Available from: https://projecteuclid.org:443/euclid.ade/1355854752
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Fall MM, Musina R. Sharp nonexistence results for a linear elliptic inequality involving Hardy and Leray potentials.; 2010. Available from: http://hdl.handle.net/1963/3869
Lewicka M, Mora MG, Pakzad MR. Shell theories arising as low energy Gamma-limit of 3d nonlinear elasticity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010) 253-295 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2601
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Grava T, Claeys T. Solitonic asymptotics for the Korteweg-de Vries equation in the small dispersion limit. SIAM J. Math. Anal. 42 (2010) 2132-2154 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3839
Cangiani A, Natalini R. A spatial model of cellular molecular trafficking including active transport along microtubules. J. Theoret. Biol. [Internet]. 2010 ;267:614–625. Available from: https://doi.org/10.1016/j.jtbi.2010.08.017
Ballerini A. Stable determination of an immersed body in a stationary Stokes fluid. Inverse Problems [Internet]. 2010 ;26:125015. Available from: https://doi.org/10.1088%2F0266-5611%2F26%2F12%2F125015
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855

Pages

Sign in